I weigh under 100lbs and very sensitive to this drug. I took one 25mg and was very dizzy all day, on day one! Will taking 12.5mg every day have any benefit? I suffer of occasional anxiety. Thank you!
12.5 mg Zoloft every other day?
Question posted by tempoff on 14 Aug 2019
Last updated on 19 August 2019 by WildcatVet
Unfortunately, many medications come with side effects dizziness being very common with Zoloft:
"Very common (10% or more of users): Headache (up to 22%), somnolence (up to 13%), dizziness (up to 12%),"
These side effects generally resolve within a few days to a week or so and they get better every day.
As for your dosing schedule, as Daisy has said, it should only be changed by your doctor:
"Take Zoloft exactly as prescribed by your doctor. Follow all directions on your prescription label. Your doctor may occasionally change your dose. Do not take this medicine in larger or smaller amounts or for longer than recommended."
Let her/him know about the dizziness and perhaps your schedule could be temporarily changed until your metabolism adjusts to the medication.
Best regards and I hope you're feeling better quickly.
Hi temp ... for that question you really have to ask your doctor or pharmacist. Sorry I am not allowed to answer stuff like that because I am not a doctor. Hope it works out for you and you feel better. Let us know ... good luck
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.